UNIGE document Scientific Article
previous document  unige:9803  next document
add to browser collection

Persistence of nonhyperbolic measures for C 1-diffeomorphisms

Nalsky, M. B.
Published in Functional Analysis and its Applications. 2007, vol. 41, no. 4, p. 271 - 283
Abstract In the space of diffeomorphisms of an arbitrary closed manifold of dimension > 3, we construct an open set such that each diffeomorphism in this set has an invariant ergodic measure with respect to which one of its Lyapunov exponents is zero. These diffeomorphisms are constructed to have a partially hyperbolic invariant set on which the dynamics is conjugate to a soft skew product with the circle as the fiber. It is the central Lyapunov exponent that proves to be zero in this case, and the construction is based on an analysis of properties of the corresponding skew products.
Keywords Lyapunov exponentPartial hyperbolicityDynamical systemSkew product
Full text
(ISO format)
KLEPTSYN, Victor Alexeevitch, NALSKY, M. B. Persistence of nonhyperbolic measures for C 1-diffeomorphisms. In: Functional Analysis and its Applications, 2007, vol. 41, n° 4, p. 271 - 283. https://archive-ouverte.unige.ch/unige:9803

210 hits



Deposited on : 2010-07-30

Export document
Format :
Citation style :